zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some fixed point theorems in fuzzy normed linear spaces. (English) Zbl 1127.47059
The authors introduce the concepts of sectional fuzzy continuous mapping, asymptotic fuzzy normal structure and strong uniformly convex fuzzy normed linear space in order to extend to the fuzzy context the classical fixed point theorems of {\it J. Schauder} [Stud. Math. 2, 171--180 (1930; JFM 56.0355.01)], {\it F. E.\thinspace Browder} [Proc. Natl. Acad. Sci. USA 54, 1041--1044 (1965; Zbl 0128.35801)] and {\it J. B.\thinspace Baillon} and {\it R. Schöneberg} [Proc. Am. Math. Soc. 81, 257--264 (1981; Zbl 0465.47038)].

MSC:
47S40Fuzzy operator theory
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
54H25Fixed-point and coincidence theorems in topological spaces
WorldCat.org
Full Text: DOI
References:
[1] Bag, T.; Samanta, S. K.: Finite dimensional fuzzy normed linear spaces. J. fuzzy math. 11, No. 3, 687-705 (2003) · Zbl 1045.46048
[2] Bag, T.; Samanta, S. K.: Fuzzy bounded linear operators. Fuzzy sets syst. 151, No. 3, 513-547 (2005) · Zbl 1077.46059
[3] Bag, T.; Samanta, S. K.: Product fuzzy normed linear spaces. J. fuzzy math. 13, No. 3, 545-565 (2005) · Zbl 1100.46511
[4] Bag, T.; Samanta, S. K.: Fixed point theorems on fuzzy normed linear spaces. Inf. sci. 176, 2910-2931 (2006) · Zbl 1111.46059
[5] T. Bag, S.K. Samanta, Fixed point theorems in Felbin’s type fuzzy normed linear spaces (Communicated to Fuzzy Sets and Systems). · Zbl 1155.47061
[6] Baillon, J. B.; Schoneberg, R.: Asymptotic normal structure and fixed points of nonexpansive mappings. Proc. am. Math. soc. 81, 257-264 (1981) · Zbl 0465.47038
[7] Browder, F. E.: Nonexpansive nonlinear operators in a Banach space. Proc. natl. Acad. sci. USA 54, 1041-1044 (1965) · Zbl 0128.35801
[8] Browder, F. E.: Semicontractive and semiaccrctive nonlinear mappings in Banach spaces. Bull. am. Soc. 74, 660-665 (1969) · Zbl 0164.44801
[9] Cheng, S. C.; Mordeson, J. N.: Fuzzy linear operators and fuzzy normed linear spaces. Bull. cal. Math. soc. 86, 429-436 (1994) · Zbl 0829.47063
[10] Chitra, A.; Subrahmanyan, P. V.: Fuzzy sets and fixed points. J. math. Anal. appl. 124, No. 2, 584-590 (1987) · Zbl 0628.47035
[11] Felbin, C.: Finite dimensional fuzzy normed linear spaces. Fuzzy sets syst. 48, 239-248 (1992) · Zbl 0770.46038
[12] Gähler, S.; Gähler, W.: Fuzzy real numbers. Fuzzy sets syst. 66, 137-158 (1994) · Zbl 0934.26012
[13] Gregori, V.; Romaguera, S.: Fixed point theorems for fuzzy mappings in quasi-metric spaces. Fuzzy sets syst. 115, 477-483 (2000) · Zbl 0961.54027
[14] Heilpern: Fuzzy mappings and fixed point theorem. J. math. Anal. appl. 83, No. 2, 566-569 (1981) · Zbl 0486.54006
[15] Katsaras, A. K.: Fuzzy topological vector spaces II. Fuzzy sets syst. 12, 143-154 (1984) · Zbl 0555.46006
[16] Kaleva, O.; Seikkala, S.: On fuzzy metric spaces. Fuzzy sets syst. 12, 215-229 (1984) · Zbl 0558.54003
[17] Kirk, W. A.: A fixed point theorem for mappings which do not increase distances. Am. math. Monthly 72, 1004-1006 (1965) · Zbl 0141.32402
[18] Kramosil, I.; Michalek, J.: Fuzzy metric and statistical metric spaces. Kybernetica 11, 326-334 (1975) · Zbl 0319.54002
[19] Marudai, M.; Vijayaraju, P.: Fixed point theorems for fuzzy mappings. Fuzzy sets syst. 135, No. 3, 402-408 (2003) · Zbl 1028.54011
[20] Schauder, J.: Der fixpunktsatz in funktionalraumen. Studia math 2, 171-180 (1930) · Zbl 56.0355.01
[21] Subrahmanyam, P. V.: A common fixed point theorems in fuzzy metric spaces. Inf. sci. 83, No. 3 -- 4, 109-112 (1995) · Zbl 0867.54017
[22] Xaio, J.; Zhu, X.: Topological degree theory and fixed point theorems in fuzzy normed linear spaces-$\ast $1. Fuzzy sets syst. 147, No. 3, 437-452 (2004)
[23] Zikic, T.: On fixed point theorems of gregori and sapena. Fuzzy sets syst. 144, No. 3, 421-429 (2004)